# SDR 9519979986

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986US
- Make and model: Doug DC-9-32
- Aircraft serial: 47480
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Malfunctioned
- Location: Landing Gear Dr
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, THE LANDING GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED AFTER THE LANDING GEAR WAS EXTENDED.  APPROACH WAS ABORTED AND A GO-AROUND PERFORMED.  RECYCLED LANDING GEAR AND LIGHT REMAINED ILLUMINATED.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED UPLOCK SWITCH.  OPERATIONAL CHECK GOOD.
